# SDR SWAA2022111057786

- Difficulty date: October 8, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 55,461 hours, 32,924 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BS294.5 TO BS312 LBL13 WL208.1 FWD GALLEY AND LAV 2022-561901 / [01] REPLACED WEB INTERCOSTAL LOC. BS294.5 TO BS312 LBL13 WL208.1 FWD GALLEY AND LAV IAW B737-700 SRM-51-10-02 ITEM 9 AND DWG-141A5600 REV: C SEE INDIVIDUAL SIGN OFF BELOW;[02] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
